# SDR HALA2021112200169

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 6,097 hours, 1,214 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB FOR ENG #2 IGN “A” //  R/R ENG 2 IGNITION A IGNITOR PLUG IAW AMM 74-21-00, NO FAULTS NOTED AT THIS TIME.
